You guys were right!

Thanks guys for your help and advice. You were right - 3 grains daily at the moment is too much for me. I was increasing too quickly. So now I don't feel well - pulse rate of 100 or thereabouts, nausea, feeling edgy. So my question is - where do I go to from here? Do I completely stop Thiroyd and wait for my symptoms to abate? And when I start again, do I start back on .5 grain again? Feeling defeated and disappointed 😯

4 Replies

  • don't ever feel disappointed , from my own experience with my lady [ who suffers , but no-where near as bad as she was ] this is a long[ish] journey ----- there is no quick fix , because so many other factors that affect the thyroid , and the optimum treatment -- and as everyone needs different meds/treatment THERE IS NO 'one tablet cures all' -- if you persevere with good advise which you can check / verify and more importantly make your own mind up YOU WILL GET THERE . it has taken my lady 3 years [ which is relatively short compared to some others ] to get where she is now === a reasonable semblance of her life back without the constant hospital visits/stays /lethargy /as well as many other of the effects let alone going from having to take a cocktail of 30plus tablets per day to 3 / 4 per day ........ always remember YOU are in charge and not this disease . hope this is of help to you ......alan

  • You don't need to do anything drastic.

    All you have to do is to miss a day or two's dose and then continue on a lowered dose. One which you felt reasonably well on.

    When beginning a new regime you have to take your pulse/temp several times a day because sometimes we feel very hot but temp hasn't risen beyond normal. Pulse - like yours - can also be indicative of a bit too much although between 60 -100 is classed as normal. You should know what your 'normal' pulse was when well. Low pulse rate is when we're hypo.

    Don't be too disappointed but that's why increasing slowly and taking pulse/temp can help reach a good point for us. Nothing can be rushed and our bodies have to get used to a new hormone/regime.

  • I did the same as you, I went up to 3 grains and it was too much for me. I went back down to 2 grains, which I have now been taking for eighteen months, and now feel well.

  • Don't beat yourself up about this Michelle. Doctors do it all the time, but they call it over-replacing, not overmedicating ;) Skip 2 or 3 days dose then restart at 2 grains. If you need to increase try 1/4 grain increments as you are probably close to your optimal dose.


    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

You may also like...